# SDR IPXA2021062971103

- Difficulty date: June 2, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door Plug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL3 DOOR PLUG UPPER HORIZONTAL BEAM IS CRACK AT AFT END.REMOVED AND REPLACED CRACKED HORZ BEAM IAW SRM 51-35-01,51-33-01 AND 51-31-01 (MINOR).
